# SDR CALA2016032800188

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 49,307 hours, 16,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A653620
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLEASE COMPLY WITH ECRA 5210-02705.  ACFT 0268, R1 DOOR BEAM CRACK INSPECTION & REPAIR R & R R1 DOOR LOWER DOOR BEAM IAW SRM 51-40-02 & DWG 141A6516.
